Symplectic structure of the Painleve test

Authors
Citation
J. Hu et M. Yan, Symplectic structure of the Painleve test, J NONL M PH, 8, 2001, pp. 145-148
Citations number
4
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
ISSN journal
1402-9251 → ACNP
Volume
8
Year of publication
2001
Supplement
S
Pages
145 - 148
Database
ISI
SICI code
1402-9251(200102)8:<145:SSOTPT>2.0.ZU;2-I
Abstract
In this note, we present a result to show that the symplectic structures ha ve been naturally encoded into the Painleve test. In fact, for every princi pal balance, there is a symplectic change of dependent variables near movab le poles.